- Volume 13, Number 4 (2007), 1179-1194.
The delta method for analytic functions of random operators with application to functional data
In this paper, the asymptotic distributions of estimators for the regularized functional canonical correlation and variates of the population are derived. The method is based on the possibility of expressing these regularized quantities as the maximum eigenvalue and the corresponding eigenfunctions of an associated pair of regularized operators, similar to the Euclidean case. The known weak convergence of the sample covariance operator, coupled with a delta-method for analytic functions of covariance operators, yields the weak convergence of the pair of associated operators. From the latter weak convergence, the limiting distributions of the canonical quantities of interest can be derived with the help of some further perturbation theory.
Bernoulli, Volume 13, Number 4 (2007), 1179-1194.
First available in Project Euclid: 9 November 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Cupidon, J.; Gilliam, D.S.; Eubank, R.; Ruymgaart, F. The delta method for analytic functions of random operators with application to functional data. Bernoulli 13 (2007), no. 4, 1179--1194. doi:10.3150/07-BEJ6180. https://projecteuclid.org/euclid.bj/1194625607